Skip to content
Heavy Bleeding and Excessive Pain Before &/or During Our Cycle
avatar
rwfl36 posted:
I'm 41yrs old and this is an noticeable issue most of the females in my Mom's family(my Mother included when she was living) suffer with(some more extreme than others.)

It's so debilitating to suffer like this... My 3 daughters(22, 21, 17) & myself. We get the:migraines, nausea, dizziness, blurred vision, cramps that feels like labor/contracting in the legs, stomach and back areas.

What can we do, other than dose up all the time. WE REALLY DON'T LIKE TAKING MEDICINES all the time for anything.
Reply
 
avatar
davedsel responded:
Hello.

You may also want to post this in the WebMD Womens Health Community here: http://exchanges.webmd.com/gynecology-exchange
Click on my username or avatar picture to read my story.

Blessings,

-Dave
 
avatar
Anon_1421 responded:
I had these same symptoms, (so did my Mom) and my problem (and hers) turned out to be fibroids in the uterus. I started having these problems in my late 20's, and ended up having a partial hysterectomy by the time I was 30. That sure was no fun! But that was the treatment back then, they didn't know (or didn't care!) what they know now and there are much less severe solutions for it these days. Now they can go in and do things to the fibroids to shrink them. Don't know if this is your problem, but you should see your gyno, they should be able to find out-and if they can't give you some answers find a doc who can! You and your daughters should NOT have to suffer this bad, believe me I sympathize! And like Dave said, try posting in the other community, you might get more information. Wish you the best of luck and hope you get relief!
 
avatar
ctbeth responded:
Hi rwfl,

First, with the amount of blood loss each month, perhaps you and daughters could ask your MD to take a CBC to be sure that you're not anemic.

I am making no political or personal statement regarding anyone's sexual behavior, but taking contraceptive meds by pill may reduce your symptoms

There are now successful treatments for dysmenorrhea. It would probably be beneficial to discuss this with your gynecologist.

This is a pain management support community. You're quite welcome, but it is not appropriate for anyone to diagnose or treat you.



Regarding your statement in all caps, WE REALLY DONT LIKE TAKING MEDICINES-

I don't think any of us particularly likes taking medicines; Those of us who take medicines do so because we must in order to live a close-to-normal life.

I hope that you're not liking medicines will not cause you to judge those of us who must take them

Good luck with your problem


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

tramodol
have taken tramadol several times...i have seen no benefits to this med...extremely weak pain med More
Was this Helpful?
1 of 4 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.